Problem with pulse action for a linear stochastic parabolic equation of higher order

Authors

  • H. M. Perun

Abstract

We prove a theorem on the well-posedness of the Cauchy problem for a linear higher-order stochastic equation of parabolic type with time-dependent coefficients and continuous perturbations whose solutions are subjected to pulse action at fixed times.

Published

25.10.2008

Issue

Section

Short communications

How to Cite

Perun, H. M. “Problem With Pulse Action for a Linear Stochastic Parabolic Equation of Higher Order”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 10, Oct. 2008, pp. 1422–1426, https://umj.imath.kiev.ua/index.php/umj/article/view/3256.